# SDR VNAA2020101811101

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 23,976 hours, 17,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01219
- Condition: Failed
- Location: Left
- Part time: 5,090 hours, 4,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK GOES FULL HOT AIR UNCOMMANDED WITH BURNING SMELL IN AUTO MODE.  REMOVED AND REPLACED LT AIR CYCLE MACHINE, IAW CRJ700 AMM 21-51-08-000/400-801-A01.  OPERATIONS CHECK GOOD.
